YANG Zuo-dong, LU Qi-shao. Blow-up Estimates for a Non-Newtonian Filtration System[J]. Applied Mathematics and Mechanics, 2001, 22(3): 287-294.
Citation: YANG Zuo-dong, LU Qi-shao. Blow-up Estimates for a Non-Newtonian Filtration System[J]. Applied Mathematics and Mechanics, 2001, 22(3): 287-294.

Blow-up Estimates for a Non-Newtonian Filtration System

  • Received Date: 2000-04-14
  • Rev Recd Date: 2000-11-29
  • Publish Date: 2001-03-15
  • The prior estimate and decay property of positive solutions are derived for a system of quasilinear elliptic differential equations first.Hence,the result of nonexistence for differential equation system of radially nonincreasing positive solutions was implied.By using this nonexistence result,blow-up estimates for a class quasilinear reaction-diffusion systems(non-Newtonian filtration systems) are established,which extencds the result of semilinear reaction-diffusion(Fujita type) systems.
  • loading
  • [1]
    Gabriella C,Mitidieri E.Blow-up estimates of positive solutions of a parabolic system[J].J Differential Equations,1994,113(2):265-271.
    Mitidieri E.Nonexistence of positive solutions of semilinear elliptic system in RN[J].Diff Integral Equations,1996,9(3):465-479.
    Escobedo M,Levine A H.Critical blow-up and global existence numbers for a weakly coupled system of reaction-diffusion equations[J].Arch Rational Mech Anal,1995,129(1):47-100.
    Escobedo M,Herrero M M.Boundedness and blow up for a semilinear reaction-diffusion system[J].J Differential Equations,1991,89(1):176-202.
    WU Z Q,Yuan H J.Uniqueness of generalized solutions for a quasilinear degenerate parabolic system[J].J Partial Differential Equations,1995,8(1):89-96.
    Mitidieri E,Sweers G,Vander Vorst R.Nonexistence theorems for systems of quasilinear partial differential equations[J].Differential Integral Equations,1995,8(6):1331-1354.
    Clement PH,Manasevich R,Mitidieri E.Positive solutions for a quasilinear system via blow up[J].Comm in Partial Differential Equations,1993,,18(12):2071-2106.
    GUO Zong-ming.Existence of positive radial solutions for certain quasilinear elliptic systems[J].Chinese Ann Math,1996,,17A(3):573-582.
    Weissler.An L blow-up estimate for a nonlinear heat equation[J].Comm Pure Appl Math,1985,38(3):291-295.
    GUO Zong-ming,YANG Zuo-dong.Some uniqueness results for a class of quasilinear elliptic eigenvalue problems[J].Acta Math Sinica(new series),1998,14(2):245-260.
    YANG Zuo-dong,GUO Zong-ming.On the structure of positive solutions for quasilinear ordinary differential equations[J].Appl Anal,1995,58(1):31-51.
    YANG Zuo-dong.Non-Existence of positive entire solutions for elliptic inequalities of p-Laplacian[J].Appl Math J C U,1997,12B(4):399-410.
  • 加载中


    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2207) PDF downloads(760) Cited by()
    Proportional views


    DownLoad:  Full-Size Img  PowerPoint